Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Harmonic measure in convex domains


Author: David Jerison
Journal: Bull. Amer. Math. Soc. 21 (1989), 255-260
MSC (1985): Primary 30C35, 31B20, 35J60, 52A20, 53A05
DOI: https://doi.org/10.1090/S0273-0979-1989-15823-0
MathSciNet review: 998630
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 30C35, 31B20, 35J60, 52A20, 53A05

Retrieve articles in all journals with MSC (1985): 30C35, 31B20, 35J60, 52A20, 53A05


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1989-15823-0